Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Crombie

Been on the Regimen for 5 months now

Like the title says i have been on the regimen for about 5 months now. It has been working great. Since i started i have had the ocational pimple and about 7 cysts (which is alot better than like 7 cysts a month) the problem i am having is this: I am to the point were i use an absolute minumal amount of BP and yet it still makes my face super red and dry, red to the point where my upper lip looks like...well something red anyways. I am not sure if this is the BP or if it just something that is happening to my skin (due to my FREAKING rosacea).

Any thoughts?

Share this post


Link to post
Share on other sites

Wow still after 5 months? It sounds like it's an allergic rash type of reaction.

What kind of moisturizer do you use? How long have you been using it?

Share this post


Link to post
Share on other sites

more than likely it is the Rosacea. Rosacea typically gives people red-looking skin, and the bp probably is not helping that either. I don't know, may need to consult with a derm since you have ance AND rosacea.

good luck.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×